# SDR DXTA2011052504590

- Difficulty date: May 24, 2011
- Submitted: May 25, 2011
- Operation: Air carrier
- Aircraft: N626QS
- Make and model: Cessna 560XL
- Aircraft serial: 5605126
- Aircraft time: 9,055 hours, 7,241 cycles
- System (JASC): 3233 · Landing Gear Actuator
- Part: Actuator
- Part number: 99125373
- Part serial: 285
- Condition: Failed
- Location: Lt Mlg
- Part time: 9,055 hours, 7,241 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF, MLG & FLAPS RETRACTED. HYD PRESSURE,  STAB MISCOMPARE & GEAR UNLOCK LIGHTS STAYED ON.  ON RETURN FOR LANDING FLAPS &  MLG LOWERED, ALL NORMAL.  R & R THE LT MLG ACTUATOR IAW MM 32-30-04.  PERFORMED MLG HYD SYS ADJUSTMENTMENT TEST IAW MM 32-01-00-720.  OPS & LEAK CHECKED GOOD.
